# SDR DALA2022030401413

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 57,453 hours, 29,915 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 - MILD DIRTY SOCK SMELL ON FINAL.SEEMED TO FADE BUT RETURNED ON TAXI. CORRECTIVE ACTION: ACCOMPLISHED A319 JIC 0550-2002, A319 JIC 4900-2001. ACCOMPLISHED DECONTAMINATION OF ECS SYS PER A319 JIC 2100-2005. RECIRCULATION FAN FILTERS REMOVED AND REPLACED. ALL NO GO ODI STEPS ACCOMPLISHED. A/C OK FOR SVC. (8488701)
